# SDR AALA006149

- Difficulty date: November 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 4098224
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - AFT TAILCONE LIGHTS INOPERATIVE.  CHANGED BATTERIES.  OPS CHECK GOOD.  (M)
